# SDR HALA0600535

- Difficulty date: July 13, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 588-610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM FITTING CORRODED AT STR-20L, BS 588 TO 610.// REPLACED CREASE BEAM FITTING SPAN BS 588 TO 610 STR 20 L/H.
